# SDR DXTA2010101204261

- Difficulty date: October 9, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N327QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600327
- Aircraft time: 12,936 hours, 10,445 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 21529
- Part serial: 1212
- Condition: Failed
- Location: Mlg
- Part time: 545 hours, 477 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT, WHEN BRAKES APPLIED EVENLY, AIRPLANE PULLED HARD TO LEFT THEN TO RIGHT.  BRAKE PEDALS FELT NORMAL.  REPLACED LT BRAKE ASSY IAW MM 33-42-01.  BLED BRAKE SYS IAW 33-42-00.
